MathSciNet Relay Station
MathSciNet bibliographic data
MR2110906 (2005k:60127) 60G35 (35L15)
Kozachenko, Yu. V.; Slivka, G. Ī. Justification of the Fourier method for a hyperbolic equation with random initial conditions. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 69 (2003), 63--78; translation in Theory Probab. Math. Statist. No. 69 (2004), 67–83 (2005)
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement